| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was received at service and repair along with the repair request form (rrf) which stated that the device was not functioning.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: a finetuner echo was sent to service _ repair because of malfunctioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed failure.A change request was carried out to change the affected parts.No injury was reported.This is a final report.